# SDR RYNA200800014

- Difficulty date: January 12, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO DOOR OUTER SKIN IS CRACKED AT LOWER AFT CORNER.  REPAIRED CRACK IAW B757-200 SRM 51-30-01.
